SciELO - Scientific Electronic Library Online

 
vol.31 número3New numerical radius inequalities for certain operator matrices índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.31 no.3 Antofagasta set. 2012

http://dx.doi.org/10.4067/S0716-09172012000300008 

Proyecciones Journal of Mathematics Vol. 31, No 3, pp. 299-308, Sepember 2012. Universidad Católica del Norte Antofagasta - Chile

Double lacunary sequence spaces of double sequence of interval numbers

 

Ayhan Esi

Adiyaman University, Turkey


ABSTRACT

In this paper we introduce the concepts of double lacunary strongly convergence and double lacunary statistical convergence of double interval numbers. We prove some inclusion relations and study some of their properties.

Keywords : Sequence space, Lacunary sequence, interval numbers.


REFERENCES

[1] A. Esi, Strongly almost ë—convergence and statistically almost ë—convergence of interval numbers, Scientia Magna, 7 (2), pp. 117122, (2011).         [ Links ]

[2] A. Esi, Lacunary sequence spaces of interval numbers, Thai Journal of Mathematics, 10 (2), pp. 445-451, (2012).         [ Links ]

[3] A. Esi, A new class of interval numbers, Journal of Qafqaz University, Mathematics and Computer Science, pp. 98-102, (2012).         [ Links ]

[4] A. Pringsheim, Zur theorie der zweifach unendlichen Zahlenfolgen, Mathematische Annalen, 53, pp. 289-321, (1900).         [ Links ]

[5] A. R. Freedman, J.J.Sember and M.Raphael, Some Cesaro type summability, Proc.London Math.Soc., 37 (3), pp. 508-520, (1978).         [ Links ]

[6] E. Savas and R.F.Patterson, Lacunary statistical convergence of multiple sequences, Applied Mathematics Letters, 19, pp. 527-534, (2006).         [ Links ]

[7] H. Fast, Sur la convergence statistique, Collog.Math.2, pp. 241-244, (1951).         [ Links ]

[8] I. J. Schoenberg, The integrability of certain functions and related summability methods, Amer. Math. Monthly, 66, pp. 361-375, (1959).         [ Links ]

[9] Kuo-Ping Chiao, Fundamental properties of interval vector max-norm, Tamsui Oxford Journal of Mathematics, 18 (2), pp. 219-233, (2002).         [ Links ]

[10] M. Mursaleen and O.H.Edely, Statistical convergence of double sequences, J. Math. Anal. Appl. 288 (1), pp. 223-231, (2003).         [ Links ]

[11] M. §engõmil and A. Eryilmaz, On the sequence spaces of interval numbers, Thai Journal of Mathematics, 8 (3), pp. 503-510, (2010).         [ Links ]

[12] P. S. Dwyer, Linear Computation, New York, Wiley, (1951).         [ Links ]

[13] P. S. Dwyer, Errors of matrix computation, simultaneous equations and eigenvalues, National Bureu of Standarts, Applied Mathematics Series, 29, pp. 49-58, (1953).         [ Links ]

[14] P. S. Fischer, Automatic propagated and round-off error analysis, paper presented at the 13th National Meeting of the Association of Computing Machinary, June (1958).         [ Links ]

[15] R. E. Moore, Automatic Error Analysis in Digital Computation, LSMD-48421, Lockheed Missiles and Space Company, (1959).         [ Links ]

[16] R. E. Moore and C. T. Yang, Interval Analysis I, LMSD-285875, Lockheed Missiles and Space Company, (1962).         [ Links ]

[17] R. E. Moore and C. T. Yang, Theory of an interval algebra and its application to numeric analysis, RAAG Memories II, Gaukutsu Bunken Fukeyu-kai, Tokyo, (1958).         [ Links ]

[18] S. Markov, Quasilinear spaces and their relation to vector spaces, Electronic Journal on Mathematics of Computation, 2 (1), (2005).         [ Links ]

 

Ayhan Esi

Adiyaman University, Science and Art Faculty, Department of Mathematics,

02040, Adiyaman,

Turkey

e-mailaesi23@adiyaman.edu.tr

Received : January 2012. Accepted : August 2012